I'm a 48 yr old, diagnosed with chronic PTSD, anxiety, and depression, as well as high blood pressure with problematic edema.  I take Avalide 150/12.5 for the latter.  For 3 years, I have been taking 45 mg Buspar, 30 mg Paxil, and 2 mg Valium (at night).  On my last visit, I told my doctor that I felt like I was getting worse - between feeling drawn and quartered and desperate - and just cannot live like this.  Tears, desperation and nausea had become daily interruptions (even multiple times per day).  He dropped my Valium and increased my Buspar by 15 mg and put me on 1 mg Xanax 3x/day.  I just started taking the Xanax 2 days ago.  I feel the best I have in years, but I'm so tired that I'm napping (have NEVER been able to sleep during the day before) and my husband says that my reactions are noticeably slow.  Is this normal for the first couple days or should I call my doctor to see about lowering the Xanax?